Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Currrent Issue: Volume 7, Number 3, 2019

Open AccessArticle
Strongly Multiplicatively -function and Some New Inequalities
Turkish Journal of Analysis and Number Theory. 2019, 7(3), 59-64. DOI: 10.12691/tjant-7-3-1
Pub. Date: May 05, 2019Views: 74Downloads: 47
Open AccessArticle
On r-Stirling Type Numbers of the First Kind
Turkish Journal of Analysis and Number Theory. 2019, 7(3), 65-69. DOI: 10.12691/tjant-7-3-2
Pub. Date: May 16, 2019Views: 77Downloads: 48
Open AccessArticle
Some New Integral Inequalities for Functions Whose Derivatives of Absolute Values Are s-Convex
Turkish Journal of Analysis and Number Theory. 2019, 7(3), 70-76. DOI: 10.12691/tjant-7-3-3
Pub. Date: May 26, 2019Views: 84Downloads: 56
Open AccessArticle
On Some Properties of Coprime Labelled Graphs
Turkish Journal of Analysis and Number Theory. 2019, 7(3), 77-84. DOI: 10.12691/tjant-7-3-4
Pub. Date: June 06, 2019Views: 21Downloads: 4
Open AccessArticle
Inequalities for Three-times Differentiable Arithmetic-Harmonically Functions
Turkish Journal of Analysis and Number Theory. 2019, 7(3), 85-90. DOI: 10.12691/tjant-7-3-5
Pub. Date: June 23, 2019Views: 24Downloads: 5